# SDR DL76L091624

- Difficulty date: October 11, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 55,350 hours, 8,005 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 7145OFF
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO LOST WXR.  REPLACED WXR TRANSCEIVER.
